Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Cold numb feeling on the right side of my head

i got a cold numb feeling on the right side of my head it washed over me and went away again what was that a numb cold feeling washed across the right hand side of my head and went away again what was that???
Asked On : Wed, 2 Mar 2011
Answers:  2 Views:  971
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
that could possibly due to due to some temporary neurological event.It can occur due to stress or some neurological deft.You can wait for sometime may 1-2 weeks and if such an event is repeated within that period than you need to consult your neurophysician for further management.Otherwise you may consult your nearest homeoapath,
Answered: Thu, 3 Mar 2011
  User's Response
thank you and could this have any relation to heart thuds and pressure on chest with breathing difficulty on and off dizziness and nausea??i am takeing BP meds and dixirate for menopause ECG and echo are ok. i have had this on and of for 2wks now waiting on appointment for chest pain clinic.
Answered: Thu, 3 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor